REAL

Richard E. Wagner: James M. Buchanan and Liberal Political Economy: A Rational Reconstruction

Czeglédi, Pál (2017) Richard E. Wagner: James M. Buchanan and Liberal Political Economy: A Rational Reconstruction. KÖZGAZDASÁGI SZEMLE, 64 (10). pp. 1097-1101. ISSN 0023-4346

[img]
Preview
Text
06_CzeglediA_u.pdf

Download (507kB) | Preview
Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 09 Oct 2017 09:13
Last Modified: 07 Dec 2017 00:15
URI: http://real.mtak.hu/id/eprint/65182

Actions (login required)

View Item View Item